# SDR UALA2010032200953

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 55,267 hours, 10,089 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4568J0460SS
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG HYD HOSE LEAKING.  REPLACED INBOARD FLEXIBLE HOSE FOR NOSE GEAR STEERING.  OPERATED NOSE GEAR STEERING THOROUGHLY, NO LEAKS NOTED.  REPLENISHED CENTER HYD SYSTEM.
